# SDR GLBA200903212

- Difficulty date: March 21, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Aircraft time: 24,686 hours, 35,425 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004115
- Part serial: 0532A
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT DURING GEAR EXTENSION THE LEFT MAIN GEAR WAS FLICKERING ON AND OFF AND REC IN TRANSIT LIGHTS WERE ILLUMINATED. THEY RECYCYLED THE LANDING GEAR AND STILL HAD NO GREEN LIGHTS ON THE LEFT MAIN GEAR. THEY PERFORMED A MANUAL GEAR EXTENSION AND NO GREEN LIGHTS CAME ON.
MAINTENANCE REMOVED AND REPLACED THE LEFT HAND MAIN LANDING GEAR ACTUATOR I.A.W. BEECH 1900D MM 32-10-00. RIG AND OPERATIONAL CHECKS WERE GOOD.
